Ask a doctor

Are There Any Early Indications I May End Up with Eye Droop After Dysport Injections?

I had 50 units of Dysport injected 3 days ago. Approx. 30 minutes later I noticed what I would describe as numbness around my right eye. After 3 days my eye feels funny and a little twitchy but not droopy.... I am concerned that as the product takes full affect that I will end up with eye droop which has left me with so much anxiety I am actually worrying myself sick. After 3 days I am down 7 pounds. Has anyone had notable symptoms prior to ending up with eye droop?

Doctor Answers (3)

Dysport

+1

An eyelid droop is not something that can be predicted.  If however, you do experience an eyelid droop, this will be temporary and should resolve in a few weeks.  


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 140 reviews

Drooping of the eye following Dysport injections

+1

How was your overall result? I would not worry about that happening just yet, as it is something that cannot be predicted. In general, the temporary side effects of Dysport may include:

1) Minor bruising
2) Minor swelling
3) Ptosis of the brow and/or eyelid

If you are satisfied with the result of your treatment and there are no immediate concerns, then there is nothing to worry about at the moment.  If you are nervous about the issue, I would recommend following up with the physician who performed your injections. He/she may be able to provide you with some insight. It is also important to keep in mind that the side effects are temporary, and even if you experienced a droopy eyelid it is treatable. I hope this helps and good luck!

Jonathan Kulbersh, MD
Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Dysport injections and eye droop

+1

It would be helpful to know what area of your face was treated with Dysport.  Treatment with Dysport would not normally cause any change in sensation to the skin.  It's possible that if there was some swelling, that the area might temporarily feel different to you, but there should be no long term change in sensation.  I would not say that your current symptoms are an indication of an impending eye droop.  I would just let things settle and follow up with your treating physician if you do feel there is a problem.  

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.